Results 1 to 4 of 4

Thread: plz help

  1. #1
    jessie16 is offline Newbie
    • Member Info
      • Member Type:
      • Student or Learner
      • Native Language:
      • English
      • Home Country:
      • United States
      • Current Location:
      • United States
    Join Date
    Dec 2011
    Posts
    1
    Post Thanks / Like

    plz help

    I have the flu and i took some nitequil at 9 well I still had a headache at about 11:30 so I took a small dose will i overdose I don't have any symptoms but it was a bout a small sip on the second dose..

  2. #2
    JohnParis's Avatar
    JohnParis is offline Senior Member
    • Member Info
      • Member Type:
      • Retired Academic
      • Native Language:
      • English
      • Home Country:
      • United States
      • Current Location:
      • France
    Join Date
    Oct 2011
    Posts
    774
    Post Thanks / Like

    Re: plz help

    Is there an English question somewhere in there or should you contact a doctor?

  3. #3
    Raymott's Avatar
    Raymott is offline VIP Member
    • Member Info
      • Member Type:
      • Academic
      • Native Language:
      • English
      • Home Country:
      • Australia
      • Current Location:
      • Australia
    Join Date
    Jun 2008
    Posts
    20,168
    Post Thanks / Like

    Re: plz help

    Quote Originally Posted by jessie16 View Post
    I have the 'flu and I took some Nitequil at 9. Well, I still had a headache at about 11:30 so I took another small dose. Will I overdose? I don't have any symptoms but it was about a small sip on the second dose.
    Wait until you're over the 'flu and then review the corrections above (if you pull through ).
    Most likely your writing is so sloppy because you're ill.

    PS: This isn't medical advice.

  4. #4
    SoothingDave is offline VIP Member
    • Member Info
      • Member Type:
      • Interested in Language
      • Native Language:
      • American English
      • Home Country:
      • United States
      • Current Location:
      • United States
    Join Date
    Apr 2009
    Posts
    10,246
    Post Thanks / Like

    Re: plz help

    If Nyquil was so dangerous that taking 2 ounces instead of 1 in a 6 hour period were fatal, they wouldn't sell it openly, would they?

Similar Threads

  1. plz plz plz i need ur help i m gona take the ielts exam next week
    By marwane25002500 in forum Ask a Teacher
    Replies: 7
    Last Post: 15-Nov-2009, 10:09
  2. Replies: 0
    Last Post: 23-Apr-2009, 18:16
  3. plz check essay plz shining truth
    By ghai_prince13 in forum Editing & Writing Topics
    Replies: 2
    Last Post: 07-Jun-2007, 09:50
  4. plz check it and if any grammatical mistake plz point out
    By Hayatkhan in forum Editing & Writing Topics
    Replies: 1
    Last Post: 24-Sep-2006, 03:59

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •